# SDR SWAA2021051326031

- Difficulty date: January 3, 2020
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN L/H SKATE ANGLE HAS CHAFING DAMAGE AT BS1008. / VERTICAL FIN L/H SKATE ANGLE HAS CHAFING DAMAGE AT BS1008 FOUND OUT OF LIMITS DUE TO MORE THAN 50% MATERIAL LOSS IAW SRM 51-10-02. REMOVED AND REPLACED NEW VERTICAL FIN L/H SKATE ANGLE FROM BS1006-BS1016; DW#147A3200U11 IAW SRM 51-40-02 AND IAW DWG# 147A0030
